# SDR DALA2023110309074

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 CORROSION ON UPPER SKIN ON CENTER TANK, STA. 1000 AND 1020 LBL- 65 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00201, UPPER SKIN ON CENTER TANK, STA. 1000 AND 1020 LBL-65 WAS REPAIRED PER ERA 612879-14. (0047013)
